Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 61, Number 6
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 61, Number 6 (1955)
PDF
Bull. Amer. Math. Soc. 61 (1955)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 61, Number 6 (1955)
PDF
Bull. Amer. Math. Soc. 61 (1955)
Structure and representation of nonassociative algebras
R. D. Schafer PDF
Bull. Amer. Math. Soc. 61 (1955), 469-484
Asymptotic phenomena in mathematical physics
K. O. Friedrichs PDF
Bull. Amer. Math. Soc. 61 (1955), 485-504
The summer meeting in ann Arbor
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 61 (1955), 505-574
Report of the treasurer
Albert E. Meder Jr. PDF
Bull. Amer. Math. Soc. 61 (1955), 575-578
The research conference on the theory of numbers in Pasadena
Albert Leon Whiteman PDF
Bull. Amer. Math. Soc. 61 (1955), 579-580
Research problems
PDF
Bull. Amer. Math. Soc. 61 (1955), 601
Errata, Volume 61
PDF
Bull. Amer. Math. Soc. 61 (1955), 602
Index to volume 61
PDF
Bull. Amer. Math. Soc. 61 (1955), 603-611